# SDR SWAA095827

- Difficulty date: September 7, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 2,207 hours, 1,328 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX723087
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, A HYDRAULIC ELECTRIC PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED A SYSTEM HYDRAULIC PUMP PER MM.
